It sounds as if you’re having a difficult time with the side effects from radiotherapy.
Skin reactions are not uncommon with radiotherapy treatment and can take some time to heal.
Pain can occur following breast cancer treatment, particularly as you’re experiencing skin burns.
It’s not possible for us to make recommendations on alternative products to use. However, it’s important to see your treatment team to assess you properly. They may be able to offer you something that is more effective for you and check that you’re not developing an infection.
Your GP may be able to prescribe some suitable pain relief for you.
At Breast Cancer Now, we provide a variety of services to support you now, or in the future.
You’re also welcome to call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential and the number is free from UK landlines and all mobile networks.
The number is 0808 800 6000 (Text relay prefix 18001).
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
Following 15 radiotherapy treatments two weeks ago, I am now suffering from radiation burns to my shoulder and arm. Is this a normal symptom? I am applying Epimax twice a day to the affected areas, and is there anything else I can do. It is extremely uncomfortable, as well as aches to my breast and underarm.